Advertisement

Asymptotic properties of dynamo waves

  • D. Sokoloff
  • E. Nesme-Ribes
  • M. Fioc
Contributed Papers
Part of the Lecture Notes in Physics book series (LNP, volume 458)

Abstract

We develop a method of asymptotic expansion for nonlinear dynamo waves. Such an expansion can be considered as a generalization of the Parker migratory dynamo which included the back reaction of magnetic field, generated by the dynamo, on the properties of turbulent motion in the convective shell (e.g. helicity). We follow the ideas of Proctor and Spiegel (1991).

Keywords

Periodic Solution Magnetic Field Strength Bifurcation Point Asymptotic Property Convective Zone 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Jennings, R.L., “Symmetry breaking in a nonlinear αω-dynamo”, Geophys. Astrophys. Fluid Dyn. 57, 147–189 (1991).CrossRefADSGoogle Scholar
  2. Proctor, M.R.E. and Spiegel, E.A., “Waves of solar activity”, in The Sun and Cool Stars: Activity, Magnetism, Dynamos, ed. by I. Tuominen, D. Moss and G. Rüdiger, Springer Verlag, Berlin, 117–128 (1991).CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • D. Sokoloff
    • 1
    • 2
  • E. Nesme-Ribes
    • 1
  • M. Fioc
    • 3
  1. 1.Observatoire de ParisMeudonFrance
  2. 2.Moscow State UniversityMoscowRussia
  3. 3.Ecole PolytechniquePalaiseauFrance

Personalised recommendations